# SDR V0XD201310230266

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 14,378 hours, 9,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QUARTER TURN STRAP ON FS 280 BEAM HAS LIGHT CORROSION.   REMOVED CORROSION.  TREATED, PRIMED, AND TOP-COATED IAW SRM 51-21-06, 51-21-01, 51-25-06, AND 51-25-21.
